Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
ON PRIMES IN QUADRATIC PROGRESSIONS
2009 (English)In: International Journal of Number Theory, ISSN 1793-0421, Vol. 5, no 6, p. 1017-1035Article in journal (Refereed) Published
Abstract [en]

We verify the Hardy-Littlewood conjecture on primes in quadratic progressions on average. The results in the present paper significantly improve those of a previous paper by the authors [3].

Place, publisher, year, edition, pages
World Scientific, 2009. Vol. 5, no 6, p. 1017-1035
Keyword [en]
Primes in quadratic progressions, primes represented by polynomials
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-46902DOI: 10.1142/S1793042109002523ISI: 000270697700006Scopus ID: 2-s2.0-70350060303OAI: oai:DiVA.org:kth-46902DiVA, id: diva2:486363
Note
Qc 20120130Available from: 2012-01-30 Created: 2011-11-07 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Zhao, Liangyi
In the same journal
International Journal of Number Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf